Cloud Comms Summit Europe

The biggest Service Provider event in Europe returns virtually.

17 & 18 March 2021

Virtual Events

17 & 18 March 2021

Virtual Event

Video conference from home
Video conference from home
Join the largest cloud comms community of service providers and vendors virtually across two days of insights and networking with experts and thought leaders in the European cloud comms market.
Key themes for the day include competition reimagined, the future of customer engagement and the role of the service provider in the new world.

agenda

We’re currently working on building our agenda, sign up for updates to be the first to know more.

How will Cloud Comms Summit Europe inspire your next big development?


Day 1

Day 1 Desktop Version

1:30 PM CET

Making the most of a Virtual Cloud Comms Summit

The Cavell team will be taking you on a tour of our Virtual Events platform – Hopin. Introducing best practices, all networking features and our virtual expo section.

2:00 PM CET

Navigating the "next normal"

In this session, Cavell’s Executive Director Matthew Townend will be taking the audience through how to prepare for the future, what services do you need to look at, how the competition is changing, and ways in which to navigate the “next normal”. 
Segment due to run for 30 minutes.

Matthew Townend
Executive Director,
Cavell Group

2:30 PM CET

Industry Vision Keynote

Keynote speaker will share views on the market and their vision of the future of the wider industry in a 10-minute presentation, full details will be announced soon.

Speaker name, Job title, Company

2:40 PM CET

Overcoming COVID, Channel and Customers challenges

This roundtable discussion will have a range of service providers discussing how they have been navigating and overcoming the consequences of COVID-19. This session will also look at the latest channel and customer challenges the European cloud comms industry has faced and possible solutions providers will have to build in the future to remain relevant in this new world. Segment due to run for 40 minutes.

Terry Aurik – CEO, Enreach

Georgina Williams – Director of Voice Collaboration, BT

Speaker to be announced

Speaker to be announced

Speaker to be announced

Speaker to be announced

  • What were some of the challenges for service providers throughout COVID-19?
  • How are providers bundling services together/in the future?
  • How does cloud networking play a role?
  • How are Hyperscalers becoming competitive to providers in the future?
  • What is the role of a vendor for service providers?

3:20 PM CET

Break - Speed Networking Roulette & Virtual Expo

Make yourself a coffee and meet new connections and chat with old friends, exploring the Virtual Expo hall and Speed Networking Roulette. Segment due to run for 20 minutes.

3:40 PM CET

Industry Vision Keynote

Keynote speaker will share views on the market and their vision on the future of the wider industry in a 10-minute presentation, full details will be announced soon.

Speaker name, Job title, Company

Speaker to be announced

4:00 PM CET

Innovation in the Roaring 20's

This session will be bringing together some of the leading vendors and tech companies to explore what developments the industry should be expecting, how the future of innovation will look like and what impact it will have on service providers. Segment due to run for 40 minutes.

Speaker to be announced

Speaker to be announced

Speaker to be announced

Speaker to be announced

  • Where will collaboration take the industry next?
  • How do vendors and tech companies continue to innovate throughout COVID-19?
  • What were some of the development challenges that took place recently?
  • How do vendors support SPs/channels?
  • What were some of the global trends the industry has seen?

4:40 PM CET

Break - Speed Networking Roulette & Virtual Expo

Make yourself a coffee and meet new connections and chat with old friends, exploring the Virtual Expo hall and Speed Networking Roulette. Segment due to run for 20 minutes.

TRACK ONE

5:00 PM CET

Microsoft Teams: Adding Value

This session will explore not only how service providers can best capitalise on the Microsoft Teams opportunity, but also what challenges this entails and how to best equip your business to overcome them. Segment due to run for 40 minutes.

  • What do different business offerings around Microsoft Teams look like?
  • Do service providers have to adopt a different commercial to make a success out of selling Microsoft Teams related products?
  • What are the main supplementary areas of opportunity for service providers?
  • What skills does a provider need to have in place to be successful at this?
  • Do service providers need PowerShell/Microsoft certifications in house?
  • How difficult is it to build a strategy and portfolio around Microsoft’s ever-changing strategy?

Patrick Watson
Senior Research Analyst, Cavell Group

TRACK TWO

5:00 PM CET

New Channel Approaches in an IT & MSP-Led World 

As the channel goes through continued changes, new considerations for service providers arise, from training to global models, integrations, capabilities and more. This session will address all the key questions aiming to unveil what are some of the practical implications brought by the latest channel approaches and the essential requirements for success. Segment due to run for 40 minutes.

  • How is the channel changing?
  • How important are training and the channel programme for success?
  • How does the rise of Microsoft impact traditional communications channels?
  • Is the commercial model changing in certain markets?
  • Is there really a requirement for global channel programmes in this space?
  • Is it important to offer channels the capability to integrate into platforms and services as well as resell them?

Name
Job Title, Company

TRACK THREE

5:00 PM CET

It isn’t just about Brexit!: Major Regulatory Trends in 2021

Matthew McDermott
Chief Business Development Officer, Access Partnership

BREAKOUT SESSIONS

5:00 PM CET

  • Network Security
  • 5G & Mobility
  • Learnings from Serving the US market
  • Post Pandemic Predictions
  • Workplace of the Future

Name
Job Title, Company

TRACK FIVE

5:00 PM CET

Name
Job Title, Company

5:00 PM CET

Name
Job Title, Company

Day 2

1:30 PM CET

Making the most of a Virtual Cloud Comms Summit

The Cavell team will be taking you on a tour of our Virtual Events platform – Hopin. Introducing best practices, all networking features and our virtual expo section.

2:00 PM CET

UCaaS market: Differences, developments and dynamics

This session will consist of a presentation delivered by Cavell’s Director of Research Dominic Black on how the markets are evolving, covering our latest market research and focusing on big dynamic changes for features, pricing and more. Segment due to run for 20 minutes.

2:20 PM CET

Industry Vision Keynote

Keynote speaker will share views on the market and their vision of the future of the wider industry in a 10-minute presentation, full details will be announced soon.

Speaker name, Job title, Company

Speaker to be announced

2:40 PM CET

Enhancing Customer Experiences in a Remote World

For the past year, the pace of change in the industry has seen unprecedented acceleration and as a result, customer requirements and the best practices to meet them have significantly changed. This session will explore all aspects of customer experience, technology needs, contact centre requirements, solutions and more. Segment due to run for 40 minutes.

  • How has customer engagement changed in a COVID-19 world?
  • What are the best practices in contact centre?
  • What technologies are companies investing in?
  • What does the industry think about programmable versus off-the-shelf contact centre?
  • What does the industry think about merging CPaaS and CCaaS? What about merging UCaaS and CCaaS?
  • What comes first: CRM or Contact Centre?

Name Job title, Company

3:20 PM CET

Break - Speed Networking Roulette & Virtual Expo

Make yourself a coffee and meet new connections and chat with old friends, exploring the Virtual Expo hall and Speed Networking Roulette. Segment due to run for 30 minutes.

3:40 PM CET

Industry Vision Keynote

Keynote speaker will share views on the market and their vision of the future of the wider industry in a 10-minute presentation, full details will be announced soon.

Speaker name, Job title, Company

Speaker to be announced

4:00 PM CET

How to prepare your business for M&A

 What are some of the key considerations investors keep in mind when looking for their next business opportunity? How do you add financial value to your business? What issues to consider before a deal? Get all your M&A questions answered in this session. Segment due to run for 40 minutes

Name – Job title, Company

Name – Job title, Company

Name – Job title, Company

Name – Job title, Company

4:40 PM CET

Break - Speed Networking Roulette & Virtual Expo

Make yourself a coffee and meet new connections and chat with old friends, exploring the Virtual Expo hall and Speed Networking Roulette. Segment due to run for 30 minutes.

5:00 PM CET

Tech Talk Series

Tune into a series of 3-mins tech talk presentations from some of the most exciting tech companies sharing their latest developments and solutions in cloud comms. Segment due to run for 40 minutes.

5:40 PM GMT

Pub Session Break Outs

Join us as we wrap up the event with a number of fun end-of-day break out rooms!

Previous Cloud clomms summit events

platform

We are hosting our virtual event on Hopin.

Hopin enables us to group the main webinar-style stream, breakout tracks, networking area and expo hall together, simulating the content and community elements of the previous Cloud Comms Summit events in London.

speakers

Find out more about the experts and thought leaders who will be speaking at the summit.

We are currently planning our speaker line-up.
Register interest in the event to be notified of announcements in relation to this event.

TICKETS

Service Provider

Individual Ticket

£100

Vendor / Non-Service Providers / Investors

Individual Ticket

£200

TICKETS

Service Provider

Individual Ticket

£100

Vendor / Non-Service Providers / Investors

Individual Ticket

£200

Sponsors

A big thanks from the Cavell team to our sponsors. The event wouldn’t happen without you and we’re grateful for your ongoing support.

Gold Sponsors

lunch segment sponsor

audio-visual sponsor

SILVER

If you are interested in sponsoring this event, please email us at logistics@cavellgroup.com.

Getting the Most of a Virtual Cloud Comms Summit

Matthew Townend
Executive Director
Cavell Group Logo
Francisca Dinga
Events & Marketing Manager
Cavell Group Logo